# SDR USAA2008121092212

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 91
- Aircraft time: 61,217 hours, 27,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 541 DFW-PHX - EEL - EMERGENCY LIGHT FAULT DURING TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.  OPERATIONAL CHECK GOOD.
